On the existence and continuability of solutions of a differential equation with a discontinuous right-hand side
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1078-1080 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1992_28_6_a22,
     author = {N. A. Erzakova},
     title = {On the existence and continuability of solutions of a differential equation with a discontinuous right-hand side},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1078--1080},
     year = {1992},
     volume = {28},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a22/}
}
TY  - JOUR
AU  - N. A. Erzakova
TI  - On the existence and continuability of solutions of a differential equation with a discontinuous right-hand side
JO  - Differencialʹnye uravneniâ
PY  - 1992
SP  - 1078
EP  - 1080
VL  - 28
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a22/
LA  - ru
ID  - DE_1992_28_6_a22
ER  - 
%0 Journal Article
%A N. A. Erzakova
%T On the existence and continuability of solutions of a differential equation with a discontinuous right-hand side
%J Differencialʹnye uravneniâ
%D 1992
%P 1078-1080
%V 28
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1992_28_6_a22/
%G ru
%F DE_1992_28_6_a22
N. A. Erzakova. On the existence and continuability of solutions of a differential equation with a discontinuous right-hand side. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1078-1080. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a22/